Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A transfer theorem for nonstandard uniserials


Author: Paul C. Eklof
Journal: Proc. Amer. Math. Soc. 114 (1992), 593-600
MSC: Primary 13L05; Secondary 03C60, 03E35, 03E75, 13C05
MathSciNet review: 1074751
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general theorem is described and proved which allows the transfer of results about the existence of nonstandard uniserial modules over a valuation domain from models of $ \operatorname{ZFC} + \diamondsuit $ to all models of ZFC.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13L05, 03C60, 03E35, 03E75, 13C05

Retrieve articles in all journals with MSC: 13L05, 03C60, 03E35, 03E75, 13C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1074751-8
PII: S 0002-9939(1992)1074751-8
Keywords: Valuation domain, uniserial, nonstandard uniserial, many-sorted language, transfer theorem
Article copyright: © Copyright 1992 American Mathematical Society